# SDR YENA201708210679

- Difficulty date: August 21, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 46,978 hours, 15,938 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

DIVERTED DUE TO TOXIC FUMES NOTED IN THE BACK OF THE AIRCRAFT.  TWO FLIGHT ATTENDANTS NOTICED AN ODOR SIMILAR TO NAIL POLISH REMOVER BUT DIDN'T SEE ANYONE WITH REMOVER.  ODOR WAS NOTICED AT  FIRST AT ROW 13, THEN AGAIN FAINTLY AT ROW 19.  THEN THE FUMES WERE NOTICED AT ROW 25. ATTEMPTED TO ISOLATE THE ODOR BY DEPLOYING THE PASSENGER OXYGEN MASKS; IN IAW TSM 05-50-00-810-831-A,  PERFORMED DUAL ENGINE RUN AND APU WITH BLEED WITH BOTH PACKS. NO FOUL ODOR NOTED. COMPLIED WITH INFORMATION NOTICE 2017-T015A SECTION A. AIRCRAFT IS OK FOR SERVICE.
